教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮YANG, TING-HUI (瀏覽個人網頁)

標題:On periodic solutions of a two-neuron network system with sigmoidal activation functions
學年94
學期2
出版(發表)日期2006/05/01
作品名稱On periodic solutions of a two-neuron network system with sigmoidal activation functions
作品名稱(其他語言)
著者Hsu, Cheng-hsiung;Yang, Suh-yuh;Yang, Ting-hui;Yang, Tzi-sheng
單位淡江大學數學學系
出版者World Scientific Publishing
著錄名稱、卷期、頁數International Journal of Bifurcation and Chaos 16(5), pp.1405-1417
摘要In this paper we study the existence, uniqueness and stability of periodic solutions for a two-neuron network system with or without external inputs. The system consists of two identical neurons, each possessing nonlinear feedback and connected to the other neuron via a nonlinear sigmoidal activation function. In the absence of external inputs but with appropriate conditions on the feedback and connection strengths, we prove the existence, uniqueness and stability of periodic solutions by using the Poincaré–Bendixson theorem together with Dulac's criterion. On the other hand, for the system with periodic external inputs, combining the techniques of the Liapunov function with the contraction mapping theorem, we propose some sufficient conditions for establishing the existence, uniqueness and exponential stability of the periodic solutions. Some numerical results are also provided to demonstrate the theoretical analysis.
關鍵字
語言英文
ISSN0218-1274
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別新加坡
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!